# SDR REXA2022070501469

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 29,914 hours, 20,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH +RH E-LIGHT INOP	R+R PS35 BATTERY ASSY IAW 33-51-17-400-801 P/N ON/OFF 2013-1ASMI S/N OFF 1355 S/N ON 14558
